Jump to content

metoo

Members
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

About metoo

  • Rank
    Advanced Member
  1. Hi,thanks for the replies. Mayo did put me on the beta blocker.That is the only med I take for POTS but I do have others meds that I take for various things.I will not stop taking those as I know they help what they are prescribed for.Even though I did not completley agree with this new dr have tried to reduce the dose as he told me,I am more tachy than usual and feel awful...also I have tried the exercise bike.I just can not do it.Maybe if I was still on BB I could ride the bike,but the combo is just too much. I am trying to do what he said in hopes that he is right.I would love to feel bett
  2. Hi,I travled to Mayo last April where I was dx with POTS after years of illness.As most of you know Mayo is not the greatest with follow up care,they are wonderful to get everything figured out but once you leave it;s hard to get any additional info from them.I understand because they are so busy. Mayo recommended Nadolol,my PCP would not consider changing it even tho I had major low hr...in the low 30's constantly along with other bad side affects.He did cut the dose in half. I wore a 30 day event monitor.It shows hr ranging from 30's to 170's.There were numerous episodes of sinus arrythmias,
  3. Hello,I have been reading the post on SSDI.I have been denied twice and am awating my day in court.My lawyer feels certain I will be approved based on one thing.....Arrhythmias.When I was filling out all the paperwork for both the initial claim and recon I focused so much on POTS and how it affected my everyday life but really did not go into the specifics of what POTS actually is.I trusted that somewhere along the line someone would know what POTS was.My mistake. Even tho POTS is not on the list of disabling conditions that are "supposed"to automatically qualify,frequent chronic arrhythmias o
  4. Hair Stylist ! I know this one from experience.The clients get really scared when you pass out while doing their hair!
  5. Hi,I went to Mayo last year.Have you checked their web site?There is tons of info there. I have copied and pasted the link to lodging,it might help you. http://www.mayoclinic.org/travel-rst/lodging.html Just my experience...I made reservations at the Red Carpet Inn.By the time I flew half way across the country,had 3 layovers and made it to the hotel I was completely exhausted.The hotel was AWFUL!!!!! It was cheap and did have a fridge and microwave but the whole place had a very unpleasent odor.I am very aware of smells so I am sure that made it worse.The advertised breakfast is a box of asso
  6. The service is thru Life Watch..I have copied and pasted a link to their website.I hope this helps. http://www.lifewatchinc.com/
  7. It is set to auto record if the hr goes too low,too high, pauses...basically everything that can happen.There is a button I can push to manually record but it has always auto recorded before I get the button pushed.Then it starts beeping.I have been so far down in this POTS hole for so long I am willing to try anything that can hekp the doctors understand and hopefully help.It is documented by TTT that I am getting progressively worse over the last year since being dx'd.I am not sure how much lower I can go...I'm pretty sure I've hit bottom and am trying to claw my way out!Thanks for your supp
  8. Hello, My doctor currently has me wearing a 30 day event monitor.I think he wanted to know if I was being honest about my symptoms!I have wore it now for 3 weeks.It has auto recorded on average 15 to 20 times a day.I brush my teeth...it goes off.My hr has ranged from 227 to 32 bpm. It has made me more aware.I try to not think about what is going on inside my body and keep a positive outlook but it is hard to ignore this infernal machine beeping all the time.Also my family is more aware of it.My husband has been wonderful and tries really hard to understand this illness but now every time it st
  9. Hello,I wanted to post to thank each and every person on dinet.I do not post as often as I would like due to being deep in a pots hole I can not seem to crawl out of.However I try to find the energy to read post at least every other day.Often I want to reply but just can't sit here long enough to do so.Heck,even if I could reply I don't think I would add anything helpful as I don't understand this disease.All I can offer is my support and understanding of what we all go through.I think about you all and include you all in my prayers each night.When I have a question or concern,even tho I dont
  10. Hello,I haven't posted in quite a while.I have checked in from time to time when I felt up to it to read post.I keep you all in my thought. The majority of this post will most likely be a vent so forgive me ahead of time.I really need your all's advice!I'll try to keep it short and to the point. After years of being sick I went to Mayo last April and was dx with POTS.I started taking beta blockers but do not tolerate a high dose well.It slowed my heart down too much so I am now taking 10 mg 2 x daily. I have gotten so much sicker in the last year.Nothing seems to helpMy bp and heart rate are
  11. Hello,I haven't posted in quite a while.I haven't had the energy to sit up in weeks.I had been taking Nadolol 20mg 2xday.I ended up going to the ER by ambulance a couple of weeks ago.My hr was in the 40's,my nails had turned blue,pressure and tightness in my chest,I thought my heart was going to stop.I was dehydrated as well but I am drinking lots of water and gatorade so I don't understand how I could have been.My husband had to take a week off work to take care of me.Since then they have cut my beta blocker in half,for the last 2 1/2 weeks I have been taking 10 mg 2xday but my hr is still ri
  12. Hello,I am having a weird new symptom.I hate to run to the doctor just to have him tell me there's nothing he can do so I thought I'd ask ya'll if any of you have ever had this and if it's normal with POTS.I went to the grocery with my hubby Sunday afternoon,just picking up a few items.I had been feeling okay for me,which is never really good but just wanted to get out of the house for a while.Anyway,about halfway thru the store I started feeling like something heavy was sitting on my chest,very short of breath,nauseated and very lightheaded.This has continued.Even lying down I feel this way.
  13. Hello,I had been misdiagnosed for almost 20 years!Finally I found a PCP that listened and he sent me to have every test he could,then specialist.My Neuro was completely at a loss so he called Mayo Clinic in MN,they were the first to mention Dysautonomia.I waited almost 6 months for an appt at Mayo.They did a tilt table test the very first day,every test I had after that the staff performing the test mentioned the TTT and how I did on it and went out of their way to help me so I knew I had already been dx with POTS.Most PCP do not know a lot about POTS and I personally know a few doctors who w
  14. Hello,I get this too.It has been all over but right now it is my legs that are the worse.Before being dx with POTS the doctors thought I had MS and done all sorts of test.They did find one lesion on my brain but that does not dx MS.I thank God everyday for that!Dr. Fealey at the Mayo Clinic told me that numbness went along with POTS,my PCP says it does also and changes the subject every time I complain about it.Does your numbness burn?I feel like I have scalding hot water running thru where ever I am numb.Keep me posted on what you find out please.Hope things get better for you soon,Melanie
  15. Hello,my dx are POTS,Sjorgen's and Fibro,among others.Here is my problem....for the last week or so I have been waking up several times a night with severe painful burning in my legs.It also happens during the day.I have tried sleeping with a pillow between my legs,on my side,on my back and it still happens.I told my PCP about this,he admits he knows very little about my dx and is just going by the Mayo recommendations,I am the only paitent he has EVER had with POTS...BUT he says this is related to my POTS and changed the subject.He really is a great dr and is trying to help,I just think he i
×
×
  • Create New...